Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Can Fluoxitine cause red spots on skin?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
Can fluoxitine cause red spots on the skin?
Posted Wed, 13 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Guru 24 minutes later
Brief Answer:
Yes, it is a reported adverse effect of Fluoxetin

Detailed Answer:

Hi,

Thanks for consulting HealthcareMagic!

Yes, it is a reported adverse effect of Fluoxetine. You need to report this to your treating doctor, if you suspect that it is related to this drug.

Hope I have answered your query. If you are satisfied, you may now close the discussion and rate the answer.


Wish you good health!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor